# SDR SWAA2021071640804

- Difficulty date: January 7, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS440 - BS490 RBL28 WL156. / REMOVED CORROSION ON SUB THRESHOLD WEB AT FCB BS 440 - BS 490 RBL 28 WL 156 IAW SRM 53-30-15-1A-1. APPLIED ALODINE AND PRIMER PER SOPM 20-50-14. DIMENSIONS FOR REPAIRS WERE BS 455.5 - 0.5' X 0.75' X 0.0002'; BS 460 - 461 0.5' X 0.6' X 0.0001' BS 470 - 471 1.5' X 1.5' X 0.0002'.
